# SDR 2004UALA00687

- Difficulty date: July 22, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 33,125 hours, 4,089 cycles
- Engine: Pwa PW4056
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Circuit Card
- Part number: 285U0032
- Part serial: D01423
- Condition: Malfunctioned
- Location: Hyd Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

THE NR 4 HYDRAULIC SYSTEM LOSS OF PRESSURE AND FLUID. QUANTITY AND PRESSURE FLUCTUATIONS DUE TO FAULTY HYDIM CARD.   CARD REPLACED.   AIRCRAFT HAS HAD NO FURTHER HYDRAULIC INDICATION PROBLEMS FOR LAST 8 FLIGHTS.
